MathSciNet Relay Station
MathSciNet bibliographic data
MR1041045 11F70 (11F72 22E50 22E55)
Flicker, Yuval Z. On the symmetric square: applications of a trace formula. Trans. Amer. Math. Soc. 330 (1992), no. 1, 125–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement